# SDR CALA2013111893005

- Difficulty date: November 14, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 96,129 hours, 15,121 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Part number: MC1019151
- Part serial: 558
- Condition: Leaking
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN LEAKING AT A RATE OF 10 PSI PER HOUR.  R & R FIRST OFFICER'S O2 BOX & MASK, OPERATIONS CHECKED LEAKS NOTED.
